# SDR ZZDA2009103

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 1703633
- Condition: Broken
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROW 16 DEF.  RE-TERMINATED EMERGENCY LIGHT CONNECTOR AT 16 RT IAW RES 02-1008.  EMERGENCY LIGHTS CHECK OK IAW MM 33-51.
